# SDR ASAA2023080144352

- Difficulty date: August 1, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,545 hours, 1,575 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 05-020-01, FOUND "ENG 1 EEC C2" FAULT ON SCHEDULED MAINTENANCE TASK MESSAGES PAGE. GROUNDED - YES. PERFORMED IFIM TASK G73-10-00-810-803. ERASED FAULT MESSAGE. PERFORMED ENG IDLE SYSTEM TEST REF AMM G71-00-00-700-808-G00. FAULT DID NOT RETURN.
